# SDR 95ZZZX5877

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651986312
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, FOUND RT SIDE VERTICAL STIFFENER THAT TIES INTO THE NLG TRUNNION FITTING CRACKED.  REPLACED STIFFENER IAW SRM 51-30-2.
